Hi there, good question. I am on effexor and recently started taking spironolactone. I wonder the same myself. I have only been on spirono for about 3 weeks and I have been a bit dizzy/headachy. Not sure if there is a connection
Hey there,have you talked to your doctor about this question?
I was on Prozac,and now on Lexapro.I had been taking spiro for two years as well.My doctors said it was okay,but I have read on many websites on the internet that spiro can interfere with how well antidepressants work.
I switched off of Prozac because I felt it was no longer working,and even after being on Lexapro for sometime I still didn't feel good.I finally realized it was the Spiro and stopped taking it.
Withing a week I started feeling happier again.
If your doctor says it is okay,then you could take the spiro,but if you start feeling like your Effexor isn't helping anymore,you may want to reevaluate.